Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
geye

Confused about Retin-A

Recommended Posts

i have been reading and i see mixed results. Im wondering if Retin-A will help red marks or pigmentation. Some people say it helps, some say it doesnt.

Link to comment
Share on other sites

Asked my derm this today, she said Retin-A will unfortunately not help red marks. I've been using it for 6 months and have seen no improvement in mine.

Link to comment
Share on other sites

It didn't really helped me but the acne that I had on my face we're gone after some time of course best product out! that's how strong I feel about it..

Link to comment
Share on other sites

The weird thing about Retin-A micro is that the first time I used it, the dark spots on my face seemed to "shed" off in layers. Now that I'm using it the second time around, it's not doing it. So I'm faced with the same dilemma!!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×